# SDR AALA20020168

- Difficulty date: February 23, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - FLT 87 - PRIOR TO DEPARTURE R-2 DOOR SLIDE INADVERTENTLY DEPLOYED WHEN OPENING DOOR FROM OUTSIDE.  SLIDE FAILED TO INFLATE DUE TO LOW PRESSURE.  REPLACED SLIDE ASSEMBLY AND RESERVOIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
